# SDR C7WA200200035

- Difficulty date: October 19, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N220NE
- Make and model: Boeing 727-31
- Aircraft serial: 18905
- Engine: Pwa JT8D1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION WITH JOB CARD C5322401 FOUND 8 INCH CRACK IN MAIN DECK HORIZONTAL FITTING BETWEEN BS 930 AND BS 950 AT STR 14L.  C/A:  REMOVED AND REPLACED HORIZONTAL FITTING AT STRINGER 14L.  BETWEEN BS 930 AND BS 950 IAW SRM.
